Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Shi2018

Does Glycolic acid cause peeling?

Hey good people, I have been on the acne. .Org regime for 7 weeks now. The regime has been good with visible positive outcome. Week six I introduced the glycolic acid and night every other day. My skin looks dark, dry, flaking a lot and stings a lot hours after I have applied the aha. Is this normal or what am I not doing right. I will appreciate your feedback TIA

Share this post


Link to post
Share on other sites
On 12/30/2018 at 1:28 PM, Shi2018 said:

Hey good people, I have been on the acne. .Org regime for 7 weeks now. The regime has been good with visible positive outcome. Week six I introduced the glycolic acid and night every other day. My skin looks dark, dry, flaking a lot and stings a lot hours after I have applied the aha. Is this normal or what am I not doing right. I will appreciate your feedback TIA

Hi, yes, it does cause peeling (especially if you use too much or use it too often). What I'd do is in my palm mix one pump of moisturizer and one pump of AHA lotion before applying to the face. Most people can handle this diluted strength once per day, but once every other day may be better if you have sensitive skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×